# SDR TRAX200701753

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 14,766 hours, 12,318 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 0.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4693 CX.
